I've been taking Zoloft for a few days and noticed side effects within the first day of taking it. my vision was blurred, I felt like I was going to pass out, I'm nasues and very shaken. every time I yawn it feels like my jaw is stuck and I can't breathe. I've read some reviews and haven't seen anyone's side effects like mine? please leave feedback for me. I'm very worried
I've been prescribed anti depressants since I was about 14 (24 now) and Zoloft was the first one I took. I remeber when I first started I felt like absolute garbage! Dizzy, nausea, just weird in general. My dr. Lowered my dosage and it got much better! If you can't have your dr lower dosage try taking half the pill for a few days and slowly get yourself use to them. I will say though Zoloft was not my favorite.. I no longer take that I take Paxil which is great! Hope this helps and feel better !! Stick to the medicine and it will get better !!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 29 Oct 2015 • 2 answers
Posted 20 Nov 2015 • 4 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer